# SDR REXA2016032700543

- Difficulty date: March 27, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 21,052 hours, 13,724 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT FLOOR SEAT RAILS HAVE SEVERAL AREAS OF CORROSION AT FS 847 - 977.  CONTINUATION CARD 81513111 OP 200.  FABRICATED NEW SEAT TRACK IAW REO 670-53-00-345 REV M.  R & R SEAT TRACK AT RBL 9 & LBL 9, FS 847 - 977 IAW AMM 53-00-49-400-801-A07.
